# SDR CA051214001

- Difficulty date: December 13, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Aircraft time: 26,472 hours
- Engine: Garrtt TPE33110UG
- Propeller: Rotol R333482F12
- System (JASC): 2424 · AC Regulator
- Part: Generator
- Part number: 51539002B
- Condition: Failed
- Location: Ac Regulator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(CAN) IAW AMM 24-30-00 501 DC GENERATION-ADJUSTMENT/TEST.  GENERATOR VOLTAGE MUST BE WITHIN 0.3 VOLTS OF EACH OTHER.  WHEN REPLACING COMPONENTS IN THE GENERATOR SYSTEM, A CHECK OF THE GCU'S VOLTAGE IS RECOMMENDED AS NUMEROUS HOURS OF TROUBLESHOOTING AND PARTS REPLACEMENT WILL OCCUR.  (TC NR 20051214001)
